# SDR 97ZZZX1494

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N14416
- Make and model: Boeing 727243
- Aircraft serial: 22168
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 652558910
- Condition: Cracked
- Location: Bs 848.95 Bl 0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 INSPECTION, A CABIN FLOOR SUPPORT WAS CRACKED AT STA 848.95 AT BL ZERO.  REF:  SI-158.1.
